Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: Calcul des Triquaternions: Thèse Presentée à la Faculté des Sciences de Paris pour obtenir le grade de Docteur ès Sciences Mathématiques, Soutenue April 1902 by M. Gaston Combebiac

Reviewed Work: Calcul des Triquaternions: Thèse Presentée à la Faculté des Sciences de Paris pour obtenir le grade de Docteur ès Sciences Mathématiques, Soutenue April 1902 by M. Gaston Combebiac
Review by: C. J. Joly
The Mathematical Gazette
Vol. 2, No. 35 (Oct., 1902), pp. 202-204
DOI: 10.2307/3604233
Stable URL: http://www.jstor.org/stable/3604233
Page Count: 3
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
202
    202
  • Thumbnail: Page 
203
    203
  • Thumbnail: Page 
204
    204